Depo and spotting

Discussion in 'Your Health & Wellbeing' started by Xolo Lovin, Aug 20, 2009.

  1. Xolo Lovin

    Xolo Lovin Active Member

    Joined:
    Jan 21, 2009
    Messages:
    31
    Likes Received:
    0
    So i've been "off" depo since January. All was going well, then in february i started spotting. It started out just when i got hot, now its ALL THE TIME!!! Sometimes theres a little bit of tissue in there. Some days its heavier than others. The last 2 days, i've bled during the day, but stopped at night.

    I've had unprotected sex pretty much every time, and i have yet to get pregnant. I take tests all the time. Im having weird spasming in my lower tummy area. Does anyone know what the heck is going on??
     
  2. ks_girl

    ks_girl Well-Known Member

    Joined:
    Apr 12, 2009
    Messages:
    46
    Likes Received:
    0
    While I was on the depo shot, I bled 3weeks out of every month. Did this for a year before ending it. And it STILL continued. Took about 6 months to get a regular flow. I just think the whole messing with mother nature really screws things up and would not recommend the shot for anyone.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice